Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 12, Number 1
HTML articles powered by AMS MathViewer

Miscellaneous back pages, Bull. Amer. Math. Soc. (N.S.), Volume 12, Number 1 (1985)
PDF
Bull. Amer. Math. Soc. 12 (1985)
Miscellaneous front pages, Bull. Amer. Math. Soc. (N.S.), Volume 12, Number 1 (1985)
PDF
Bull. Amer. Math. Soc. 12 (1985)
Some recent developments in Fourier analysis and $H^p$-theory on product domains
Sun-Yung A. Chang and Robert Fefferman PDF
Bull. Amer. Math. Soc. 12 (1985), 1-43
Five short stories about the cardinal series
J. R. Higgins PDF
Bull. Amer. Math. Soc. 12 (1985), 45-89
Canonical perturbation theory of Anosov systems, and regularity results for the Livsic cohomology equation
R. de la Llave, J. M. Marco and R. Moriyón PDF
Bull. Amer. Math. Soc. 12 (1985), 91-94
Local moduli for meromorphic differential equations
Donald G. Babbitt and V. S. Varadarajan PDF
Bull. Amer. Math. Soc. 12 (1985), 95-98
BMO estimates and radial growth of Bloch functions
B. Korenblum PDF
Bull. Amer. Math. Soc. 12 (1985), 99-102
A polynomial invariant for knots via von Neumann algebras
Vaughan F. R. Jones PDF
Bull. Amer. Math. Soc. 12 (1985), 103-111
Weighted norm inequalities for potentials with applications to Schrödinger operators, Fourier transforms, and Carleson measures
R. Kerman and E. Sawyer PDF
Bull. Amer. Math. Soc. 12 (1985), 112-116
Rigidity of some translations on homogeneous spaces
Dave Witte PDF
Bull. Amer. Math. Soc. 12 (1985), 117-119
On the construction of codimension-two minimal immersions of exotic spheres
Wu-Teh Hsiang, Wu-Yi Hsiang and Ivan Sterling PDF
Bull. Amer. Math. Soc. 12 (1985), 120-124
$C^ *$-algebras and differential topology
Jerome Kaminker PDF
Bull. Amer. Math. Soc. 12 (1985), 125-127
A symplectic fixed point theorem for complex projective spaces
Barry Fortune and Alan Weinstein PDF
Bull. Amer. Math. Soc. 12 (1985), 128-130
Finiteness of Mordell-Weil groups of generic Abelian varieties
Alice Silverberg PDF
Bull. Amer. Math. Soc. 12 (1985), 131-133
Complete embedded minimal surfaces of finite total curvature
David A. Hoffman and William H. Meeks III PDF
Bull. Amer. Math. Soc. 12 (1985), 134-136
Erratum
PDF
Bull. Amer. Math. Soc. 12 (1985), 182